Monday, August 8, 2011

Update to: Face on Fire

The saga continues...

I did make it to the Dr following my last post.  I got a steroid shot in the um... hip.  I got a round of prednisone.  I was told to take Benedryl at night, Zyrtec in the morning, Zantac and Prednisone twice a day.  The rash cleared up quickly.  Much to my relief.

The following Friday was my last dose of medicine.  I was glad to be done.  I don't like how I feel on Prednisone - or Benedryl.  But it was finally over.  Or was it?

By Wednesday, the rash was reappearing!!  CRAP!!  Now what?  I called the Dr Thursday.  Begging to be seen or get more prednisone.  I was promised that they would get a message to the nurse and she would let me know what the Dr wanted to do.  They were mistaken.  The nurse never called me back!

So, I called again Friday.  This time the nurse did return my call and I was given 5 more days of the Prednisone.  Ugh.  I am irritable.  On edge.  Let's face it... I'm more than a little bitchy thanks to this medicine.  And I'm also living in fear that once I run out, the rash will again rear it's ugly head all over my face.

2 comments:

  1. This does not sound fun! I hope you get rid of the creepy crud soon. Oh and btw, I can think of at least one place where this rash would be worse!

    ReplyDelete
  2. Doncha just love doc's offices that don't call back? Sheesh...

    Hope you are better..I read part three before this one and so I am not sure where you are with rash and where the rash is on you...

    xo girl and good luck...

    ReplyDelete

Thank you so much for visiting my little corner of the blogdom! I love hearing what you have to say; so please take a moment to share your thoughts. Have a blessed day!

LinkWithin

Related Posts Plugin for WordPress, Blogger...